Open Access
Winter 2012 On independent rigid classes in $H^{*}(\operatorname{WU}_{q})$
Taro Asuke
Illinois J. Math. 56(4): 1257-1265 (Winter 2012). DOI: 10.1215/ijm/1399395830


We introduce a family of rigid, linearly independent classes in $H^{*}(\operatorname{WU}_{q})$. The family is different from the one studied by Hurder in (Invent. Math. 66 (1982), 313–323), and some of the classes are decomposed into products of elements of $H^{*}(\operatorname{WU}_{q})$. We will show the independence by examining a complexification of Baker’s example in (Comment. Math. Helv. 53 (1978), 334–363).


Download Citation

Taro Asuke. "On independent rigid classes in $H^{*}(\operatorname{WU}_{q})$." Illinois J. Math. 56 (4) 1257 - 1265, Winter 2012.


Published: Winter 2012
First available in Project Euclid: 6 May 2014

zbMATH: 1300.57030
MathSciNet: MR3231481
Digital Object Identifier: 10.1215/ijm/1399395830

Primary: 58H10
Secondary: 53C12 , 57R32 , 58H15

Rights: Copyright © 2012 University of Illinois at Urbana-Champaign

Vol.56 • No. 4 • Winter 2012
Back to Top